EconPapers    
Economics at your fingertips  
 

Tax competition when firms choose their organizational form: Should tax loopholes for multinationals be closed

Sam Bucovetsky () and Andreas Haufler ()

Journal of International Economics, 2008, vol. 74, issue 1, 188-201

Date: 2008
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (70) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0022-1996(07)00082-7
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Tax competition when firms choose their organizational form: Should tax loopholes for multinationals be closed? (2008)
Working Paper: Tax Competition when Firms Choose their Organizational Form: Should Tax Loopholes for Multinationals be Closed? (2005) Downloads
Working Paper: Tax competition when firms choose their organizational form: Should tax loopholes for multinationals be closed? (2005) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:inecon:v:74:y:2008:i:1:p:188-201

Access Statistics for this article

Journal of International Economics is currently edited by Gourinchas, Pierre-Olivier and Rodríguez-Clare, Andrés

More articles in Journal of International Economics from Elsevier
Bibliographic data for series maintained by Nithya Sathishkumar ().

 
Page updated 2021-06-10
Handle: RePEc:eee:inecon:v:74:y:2008:i:1:p:188-201